# SDR REXA2013010900126

- Difficulty date: January 9, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N8808H
- Make and model: Cndair CL6002B19
- Aircraft serial: 7808
- Aircraft time: 21,534 hours, 18,930 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Button
- Condition: Out Of Position
- Location: Cabin Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HARD TO OPEN, HAD TO GET ASSISTANCE FROM RAMP PERSONNEL OUTSIDE TO OPEN AND INSPECT PASSENGER DOOR.  FOUND DOOR ASSIST BUTTON PUSHED IN.  OPERATIONAL CHECK OF PASSENGER DOOR NORMAL AT THIS TIME IAW AMM 52-11-00.
